# SDR SWAA2025082795360

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FWD AND AFT PLATE GIRT BAR FITTING BRACKET ON AFT ENTRY AND AFT SERVICE DOOR 4EA.   REPLACED FWD AND AFT PLATE GIRT BAR FITTING BRACKET ON AFT ENTRY AND AFT SERVICE DOOR 4EA IAW B737-800 AMM 25-66-02-400-801.
